MathSciNet Relay Station
MathSciNet bibliographic data
MR1440765 58F23 (30C85 31A05 58F11)
Balogh, Zoltan; Popovici, Irina; Volberg, Alexander Conformally maximal polynomial-like dynamics and invariant harmonic measure. Ergodic Theory Dynam. Systems 17 (1997), no. 1, 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement